# SDR AU980214

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2EVANS
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: 8408
- Condition: Loose
- Location: Nr 1 Cyl Exh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 CYLINDER EXHAUST VALVE GUIDE LOOSE.
